Pain In The Ear Above The Earlobe?

Illustration of Pain In The Ear Above The Earlobe?
Illustration: Pain In The Ear Above The Earlobe? Bing

, I’m February 21, I want to ask a question.rnI have a problem in my upper ear, it hurts or it hurts when I wear glasses. Maybe because I rarely use glasses. the first one is really upsetting. because after checking through the optics the glasses I was wearing at that time did not match the minuses I had, I finally switched to using new glasses which had fewer minuses than the old ones. Wearing the new glasses, I don’t feel dizzy but only hurts at the top of the ear, could this be an effect because I’m not used to wearing glasses yet? I usually never wear glasses . usually used only during seminars and looking at the blackboard only. the rest do not use. Please reply, thank you.

1 Answer:

Hi Febby, thanks for asking on HealthReplies.com


Pain in the ear above the earlobe can be caused by the use of glasses that you have just used, this condition is generally caused by the clamping of the glasses that is too strong / tight so that it causes injury, the position of wearing glasses is not right, the cleanliness of the rods of the glasses or because of the material of the rods. glasses that do not fit your skin, causing inflammation of the skin. But we can't be sure about the exact cause of this condition, because there are other possibilities that can cause similar complaints such as skin infections. For the time being, we recommend getting used to wearing these glasses, and using them all the time we recommend, besides that, clean the rods of the glasses regularly, if you sweat, dry your ears from sweat, and if you still have complaints, you should see a doctor for an examination. as well as further handling, and if needed you can replace the "frame" of glasses with other materials / types. so much information that we can convey, may be useful. Regards, Dr. Prasetyo

: by

Related Question

Numbness Or Numbness Of The Tongue After Consumption Of CTM?

Numbness Or Numbness Of The Tongue After Consumption Of CTM?

(8 months ago)

4 days ago I was hit by caterpillars.. So it caused bumps all over my body.. Then I took CTM medicine to relieve the itching.. A few hours later my tongue suddenly went numb.. Unti...

Further Management Of GERD?

Further Management Of GERD?

(2 years ago)

Slmt malm, sya martha aged 43 years. indicated by gerd and given the drug sucralfat syirup. But why do you still like nausea and vomiting .. Sometimes vomiting is just acidic liqui...

Bleeding In The Vagina After Slipping On The Toilet?

Bleeding In The Vagina After Slipping On The Toilet?

(2 years ago)

yesterday my boyfriend slipped from the toilet and the area v jerked and bleeding came out after that his blood was gone until now even though it’s not the time for menstruat...

Leave a Reply

Your email address will not be published.